# SDR USAA030044

- Difficulty date: April 28, 2003
- Submitted: May 30, 2003
- Operation: Air carrier
- Aircraft: N405US
- Make and model: Boeing 737401
- Aircraft serial: 23885
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 40,460 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .5 INCH, FS 480 S8R S9R.  COMPLETED REPAIRS FOR TYPICAL REPAIR 53-10-20A.  (M)
